ArticleOriginal scientific text

Title

Generalized projections of Borel and analytic sets

Authors 1

Affiliations

  1. Institute of Mathematics, Łódź Technical University, al. Politechniki 11, 90-924 Łódź, Poland

Abstract

For a σ-ideal I of sets in a Polish space X and for A ⊆ X2, we consider the generalized projection (A) of A given by (A) = {x ∈ X: A_x ∉ I}, where Ax ={y ∈ X: 〈x,y〉∈ A}. We study the behaviour of with respect to Borel and analytic sets in the case when I is a 20-supported σ-ideal. In particular, we give an alternative proof of the recent result of Kechris showing that [11(X2)]=11(X) for a wide class of 20-supported σ-ideals.

Keywords

meager set, Effros Borel structure, analytic set, σ-ideal

Bibliography

  1. [B] M. Balcerzak, Can ideals without ccc be interesting? Topology Appl. 55 (1994), 251-260.
  2. [BR] M. Balcerzak and A. Rosłanowski, On Mycielski ideals, Proc. Amer. Math. Soc. 110 (1990), 243-250.
  3. [G] M. Gavalec, Iterated products of ideals of Borel sets, Colloq. Math. 50 (1985), 39-52.
  4. [Ke] A. S. Kechris, Classical Descriptive Set Theory, Springer, New York, 1994.
  5. [KLW] A. S. Kechris, A. Louveau and W. H. Woodin, The structure of σ-ideals of compact sets, Trans. Amer. Math. Soc. 301 (1987), 263-288.
  6. [KS] A. S. Kechris and S. Solecki, Approximation of analytic by Borel sets and definable chain conditions, Israel J. Math. 89 (1995), 343-356.
  7. [Ku] K. Kuratowski, Topology, Vols. 1, 2, PWN and Academic Press, Warszawa and New York, 1966, 1968.
  8. [Mo] Y. N. Moschovakis, Descriptive Set Theory, North-Holland, Amsterdam, 1980.
  9. [My] J. Mycielski, Some new ideals of sets on the real line, Colloq. Math. 20 (1969), 71-76.
  10. [P] Gy. Petruska, On Borel sets with small covers: a problem of M. Laczkovich, Real Anal. Exchange 18 (1992-93), 330-338.
  11. [R] A. Rosłanowski, Mycielski ideals generated by uncountable systems, Colloq. Math. 66 (1994), 187-200.
  12. [Sh] R. M. Shortt, Product sigma-ideals, Topology Appl. 23 (1986), 279-290.
  13. [So] S. Solecki, Covering analytic sets by families of closed sets, J. Symbolic Logic 59 (1994), 1022-1031.
Pages:
47-53
Main language of publication
English
Received
1995-08-30
Published
1996
Exact and natural sciences